# SDR MWEA010911

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 980 SKIN IS CRACKED BELOW LONGERON 14 RIGHT. REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER, DOUBLER AND SHIMS.
